# SDR AALA201602099002

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 72,035 hours, 10,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED, L3 DOOR EMER ASSIST CYLINDER PRESS NOT IN THE GREEN ZONE, IT’S IN THE YELLOW ZONE.  SERVICED CYLINDER TO GREEN ZONE IAW JC 33L00005002.
